# SDR 97UAL900310

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5879
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT STRIP FROM ROW 9 TO ROW 15 INOP.  *S/D*  REPLACED POWER CABLE FROM INVERTER AT ROW 11 TO EEL LIGHT STRIP.  ROW 9 TO ROW 15 OP CHECKED GOOD.
